Volume 21 Number 4
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Author Index – W
Wada, Kodai
Link invariants derived from multiplexing of crossings
Wada, Masaaki
Erratum to: Twisted Alexander polynomials and surjectivity of a group homomorphism
Twisted Alexander polynomials and surjectivity of a group homomorphism
Wagner, Emmanuel
Grid diagrams and Khovanov homology
Wahl, Nathalie
Automorphisms of free groups with boundaries
Erratum to: Homology stability for outer automorphism groups of free groups
Homological stability for automorphism groups of RAAGs
Wakatsuki, Shun
Walde, Tashi
2-Segal spaces as invertible infinity-operads
Waldorf, Konrad
Spin structures on loop spaces that characterize string manifolds
Walker, Alden
Walker, Grant
Linking first occurrence polynomials over Fp by Steenrod operations
Wallace, Steven
Surgery description of colored knots
Waller, Nancy
A stably free nonfree module and its relevance for homotopy classification, case Q28
Examples of exotic free 2-complexes and stably free nonfree modules for quaternion groups
Walsh, Genevieve
Commensurability classes of 2-bridge knot complements
The bumping set and the characteristic submanifold
Walton, James
Wang, Guozhen
Some extensions in the Adams spectral sequence and the 51-stem
Wang, Jiajun
Cosmetic surgeries on genus one knots
Wang, Shicheng
Degree one maps between small 3–manifolds and Heegaard genus
Finiteness of mapping degrees and PSL(2,R)-volume on graph manifolds
Wang, Shida
Bounds for fixed points and fixed subgroups on surfaces and graphs
Wang, Stephen
Representations of surface groups and right-angled Artin Groups in higher rank
Wang, Wei
Equivariant cohomology Chern numbers determine equivariant unitary bordism
Wang, Yilong
Random walk invariants of string links from R-matrices
Wang, Yu
Detection of a nontrivial product in the stable homotopy groups of spheres
Ward, Benjamin
Cyclic A_\infty structures and Deligne's conjecture
Interwining for semi-direct product operads
Watanabe, Tadayuki
Configuration space integral for long n–knots and the Alexander polynomial
Watson, Liam
Graph manifolds, left-orderabilty and amalgamation
Knots with indentical Khovanov homology
Watt, Colum
Non-crossing partitions and Milnor fibers
Webster, Benjamin
Khovanov-Rozansky homology via a canopolis formalism
Wedrich, Paul
Categorified sl(N) invariants of colored rational tangles
Super q-Howe duality and web categories
Wegner, Christian
On fake lens spaces with the fundamental group of order a power of 2
Wehrli, Stephan
Khovanov homology, sutured Floer homology, and annular links
Wei, Guofang
On volumes of hyperbolic orbifolds
Weinberger, Shmuel
Relative systoles of relative-essential 2-complexes
Weiss, Ittay
Wen, Haomin
Lipschitz minimality of the multiplication maps of unit complex, quaternion and octonion numbers
Wendl, Chris
On non-separating contact hypersurfaces in symplectic 4-manifolds
Wendt, Matthias
Fibre sequences and localization of simplicial sheaves
West, Michael
Homotopy decompositions of gauge groups over Real surfaces
Westbury, Bruce
Westerland, Craig
String homology of spheres and projective spaces
White, David
Encoding equivariant commutativity via operads
White, Matthew
Large embedded balls and Heegaard genus in negative curvature
Whitehouse, Sarah
Derived A-infinity algebras in an operadic context
Stable and unstable operations in mod p cohomology theories
Uniqueness of A-structures and Hochschild cohomology
Whitten, Wilbur
Whyte, Kevin
A note on spaces of asymptotic dimension one
Wickelgren, Kirsten
An Abel map to the compactified Picard scheme realizes Poincaré duality
Widmer, Tamara
On Kirby calculus for null-homotopic framed links in 3-manifolds
Wiemeler, Michael
Dirac-operators and symmetries of quasitoric manifolds
Wierstra, Felix
Rational homotopy equivalences and singular chains
Wiest, Bertold
Embeddings of graph braid and surface groups in right-angled Artin groups and braid groups
Free group automorphisms, invariant orderings and topological applications
Reducible braids and Garside Theory
Wiethaup, Moritz
Landweber exact formal group laws and smooth cohomology theories
Wilfong, Andrew
Toric polynomial generators of complex cobordism
Willerton, Simon
An almost-integral universal Vassiliev invariant of knots
Gerbes and homotopy quantum field theories
On the Rozansky-Witten weight systems
The twisted Drinfeld double of a finite group via gerbes and finite groupoids
Willett, Rufus
A finite dimensional approach to the strong Novikov conjecture
Williams, Thomas
On the mod-$\ell$ homology of the classifying space for commutativity
The Gm-equivariant Motivic cohomology of Stiefel varieties
Williams, Benjamin
Engulfing in word-hyperbolic groups
Williams, Edward
Homotopical intersection theory, III: multi-relative intersection problems
Williams, Francis
A new action of the Kudo-Araki-May algebra on the dual of the symmetric algebras, with applications to the hit problem
Global structure of the mod two symmetric algebra, H*(BO;F2), over the Steenrod algebra
The hit problem for H^{∗}(BU(2);F_{p})
Williams, Kristopher
Line arrangements and direct sums of free groups
Williams, Susan
Euclidean Mahler measure and twisted links
Invariants of links in thickened surfaces
On reciprocality of twisted Alexander invariants
Twisted Alexander polynomials detect the unknot
Willis, Michael
A colored Khovanov spectrum and its tail for B-adequate links
Colored Khovanov-Rozansky homology for infinite braids
Strands algebras and Ozsváth–Szabó's Kauffman-states functor
Wilson, Glen
The eta-inverted sphere over the rationals
Two-complete stable motivic stems over finite fields
Wilson, Jennifer
Representation stability for the cohomology of the pure string motion groups
Wilson, Robin
Meridional almost normal surfaces in knot complements
The coarse geometry of the Kakimizu complex
Wilson, W.
THE MORAVA K-THEORY OF BO(q) AND MO(q)
Unstable splittings for real spectra
Wilton, Henry
The membership problem for 3-manifold groups is solvable
Winges, Christoph
Coarse homology theories and finite decomposition complexity
On the transfer reducibility of certain Farrell-Hsiang groups
Wise, Daniel
A flat plane that is not the limit of periodic flat planes
A smallest irreducible lattice in the product of trees
Periodic flats in cube complexes
Relative Quasiconvexity using Fine Hyperbolic Graphs
Witzel, Stefan
Classifying spaces from Ore categories with Garside families
Woike, Lukas
Wolff, Maxime
Wong, Chuen-Ming
Grid diagrams and Manolescu's unoriented skein exact triangle for knot Floer homology
Wong, Helen
Quantum invariants of random 3-manifolds
Representations of the Kauffman bracket skein algebra II: punctured surfaces
Wong, Peter
Cohomology of preimages with local coefficients
Woodhouse, Daniel
A generalized axis theorem for cube complexes
Wootton, Aaron
A Lower Bound for the Number of Group Actions on a Compact Riemann Surface
Finite abelian subgroups of the mapping class group
Wortman, Kevin
A geometric proof that SL2Z[t,t-1] is not finitely presented
Infinite generation of non-cocompact lattices on right-angled buildings
Quasiflats with holes in reductive groups
Wright, Nick
A characterization for asymptotic dimension growth
A homological characterization of topological amenability
Wu, Hao
A Family of Transverse Link Homologies
Generic deformations of the colored sl(N)-homology for links
Legendrian links and the spanning tree model for Khovanov homology
Wu, Jianchun
Free degrees of homeomorphisms on compact surfaces
Wu, Jie
Anick spaces and Kac-Moody groups
Applications of combinatorial groups to Hopf invariant and the exponent problem
Decomposition of loop spaces and periodic problem on $\pi_*$
Homology decompositions of the loops on 1-stunted Borel constructions of C_2-actions
Natural transformations of tensor algebras and representations of combinatorial groups
On homotopy groups of the suspended classifying spaces
On intersecting subgroups of Brunnian link groups*
On the metastable homotopy of mod $2$ Moore spaces
Simplicial James-Hopf map and decompositions of the unstable Adams spectral sequence for suspensions
Stable functorial decompositions of $F(\mathbb{R}^{n+1},j)^{+}\wedge_{\si_j}X^{(j)}$
The decomposition of the loop space of the mod 2 Moore space
The intersecting kernels of Heegaard splittings
Wu, Xiaolei
Some results related to finiteness properties of groups for families of subgroups
Stability results for Houghton groups
The Farrell-Jones conjecture for some nearly crystallographic groups
Wu, Ying-Qing
Dehn surgery on knots of wrapping number 2
Depth of pleated surfaces in toroidal cusps of hyperbolic 3-manifolds
Wu, Zhongtao
Perturbed Floer homology of some fibered three manifolds
Wüthrich, Samuel
Quadratic forms classify products on quotient ring spectra